Nurofen Sinus And Blocked Nose Tablets, 16 Tablets

  • Relieve the pressure, relieve the pain
  • Relieves: aches and pains headache fever sore throat blocked nose and sinuses
  • Up to 8 hours of relief
  • Suitable for adults and children from 12 years

For relief from: Fever & Cold & flu symptoms / Headache & Migraine / Back Pain & Muscle ache & pain / Period Pain & Toothache & Rheumatic pain


£5.39

Qty:
Compare
SKU: 3977410. Categories: ,
For relief from: Fever & Cold & flu symptoms / Headache & Migraine / Back Pain & Muscle ache & pain / Period Pain & Toothache & Rheumatic pain

Nurofen Sinus And Blocked Nose Tablets, 16 Tablets

Nurofen Sinus and Blocked Nose Tablets effectively relieve the symptoms of cold and flu, including aches and pains, sore throats, headache and nasal congestion (blocked nose), and also lowers high temperatures. It contains two active ingredients:

Ibuprofen: effective against aches and pains (including headache), swelling and can also reduce a fever. This product belongs to non-steroidal anti-inflammatory drugs (NSAIDs).

Phenylephrine Hydrochloride: A nasal decongestant that reduces swelling in the passages of the nose, relieving nasal congestion and reducing the pressure which may cause a headache.

Pain Reliever And Fever Reducer: Relieves sore throat, minor aches, and pains and reduces fever associated with the common cold and flu. This cold and flu relief medicine helps to relieve coughing so you can rest. Easy on your body, effective on your cold. You’ll feel daytime relief from your cold and flu symptoms.

Cough Suppressant And Nasal Decongestant: Temporarily relieves common cold symptoms like minor aches and pains, headache, sore throat, and fever. While our cough suppressant and nasal decongestant clear your cough and congestion.

How To Use: Swallow the tablets whole with water. Do not chew. Headache pain relief, period pain relief, back pain medication, and fever medicine for adults and children 12 years and older. Take 2 tablets, Three times within 24 hours until your pain is gone. For oral use only.

 

 

Brand

Nurofen

Brand

How To Use

Take the tablets with water and swallow whole. It is important to drink plenly of fluids when suffering from colds and flu.

Adults, the elderly and children over 12 years: Take 2 tablets every 8 hours. Leave at least 4 hours between doses and do not exceed 6 tablets in any 24 hour period.

Children under 12 years: Do not give.

For short-term use only. Take the lowest dose for the shortest time necessary. Do not take for longer than 10 days. If you do not get better, or get worse, talk to your doctor. They will tell you if it is safe to carry on taking the medicine.

Product Details

To reduce the risk of side effects, do not take this product with other NSAID containing products (e.g. aspirin, ibuprofen … ). If you are on low-dose aspirin (up to 75mg daily) speak to your doctor or pharmacist betore you take this medicine.

Do not take Nurofen Sinus & Blocked Nose Tablets if you:

Are allergic to ibuprofen, phenylephrine hydrochloride or any other ingredients of this medicine, or to aspirin or other painkillers.

Have ever had a stomach ulcer, perforation or bleeding.

Have had a worsening of asthma, skin rash, itchy runny nose or facial swelling when previously taking Ibuprofen, aspirin or similar medicines.

Have had gastrointestinal bleeding or perforation when previously taking NSAlDs (Non-Steroidal Anti-Innammatory Drugs).

Are taking other NSAID painkillers.

Are taking more than 75mg of aspirin a day. If you are on low-dose aspirin (up to 75mg daily) speak to your doctor or pharmacist before you take this medicine.

Have severe liver or kidney problems.

Have heart problems, high blood pressure or blood coagulation disorder.

Have breathing difficulties.

Have an overactive thyroid.

Are taking or have taken within the last 14 days a medicine called monoamine oxidase inhibitor (usually used to treat depression)

Are in the last 3 months of pregnancy.

Are under 12 years old.

Are taking corticosteroids tablets, quinnoline antibiotics or drugs that are: To thin your blood or prevent clotting (e.g. warfarin).
To stimulate your heart (e.g. glycosides including digoxin) or treat high blood pressure (beta-blockers and other hypotensives).
To help you pass water (diuretics).
For the temporary supression of your immune system (e.g. methotrexate, cyclosporine, tacrolimus).
For mania or depression (e.g. lithium, SSRIs or Monoamine Oxidase Inhibitors).
For pregnancy termination (e.g. mifepristone).
For HIV treatment (e.g. zidovudine).
Containing ither sympathomimetic agents such as decongestants (e.g. pseudoephedrine).

Check with your pharmacist or doctor before taking Nurofen Sinus & Blocked Nose Tablets if you:

Have or have had asthma.

Have kidney, heart, liver or bowel problems.

Have high cholesterol or previously have had a heart attack or stroke.

Have an history of gastrointestinal disease (such as ulcerative colitis, Crohn’s disease)

Have Systemic Lupus Erythematosus (a condition of the immune system causing joint pain, skin changes or other organ disorders).

Are a smoker.

Are in the first 6 months of pregnancy

Are taking other medicines.

Side Effects

The following are some of the side effects that may be associated with this medication:

  • Disturbances of the gut such as nausea, vomiting, diarrhoea, indigestion or abdominal pain. These can mainly be avoided by taking the medicine with food or milk.Headache.
  • Skin rashes.
  • Dizziness.
  • Increased blood pressure.
  • Increased heart rate (tachycardia).
  • Palpitations.
  • Ulceration or bleeding in the stomach or intestines. This is more likely in elderly people. If any signs of bleeding from the stomach or bowels are experienced, such as vomiting blood and/or passing black/tarry/bloodstained stools, you should stop taking this medicine and consult your doctor immediately.
  • Men may have difficulty passing urine.
  • Liver or kidney disorders.
  • Allergic reactions such as narrowing of the airways (bronchospasm), swelling of the lips, throat or tongue (angioedema), itchy blistering rash or anaphylactic shock. Stop taking this medicine and get immediate medical advice if you think you’ve had an allergic reaction.

Ingredients

Active Ingredients: Ibuprofen 200mg and Phenylephrine Hydrochloride 5mg.

Other Ingredients: Cellulose, Sodium Starch Glycoate, Hypromellose, Magnesium Stearate, Talc, Mastercote Yellow (contains Hydroxypropylmethyl Cellulose (E464), Titanium Dioxide (E171), Quinoline Aluminium Lake (E110)) and Black Printing Ink (contains Shellac, Iron Oxide Black (E172) and Propylene Glycol).

Reviews

There are no reviews yet.

Only logged in customers who have purchased this product may leave a review.

Questions and answers of the customers

There are no questions yet, be the first to ask something for this product.

Other Products From This Seller